Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 143, NWS Denver/Boulder, CO

June 26, 2014Adams County, Denver County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 26, 2014, 3:39 PM MDT for Adams County, Denver County, Colorado. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2014, 3:39 PM MDT (21:39 UTC)
Expired
Jun 26, 2014, 4:15 PM MDT
In force
36 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adams County, CO, Denver County, CO

The radar

The Denver radar (KFTG), 10 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:40 PM MDTTSTM WND GST 583 Wsw Denver Intl Airpo, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-516 J/kg
Mixed-layer LCL
2191 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS55 KBOU 262139
SVRBOU
COC001-031-262215-
/O.NEW.KBOU.SV.W.0143.140626T2139Z-140626T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
339 PM MDT THU JUN 26 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DENVER COUNTY IN NORTHEAST COLORADO...
  WESTERN ADAMS COUNTY IN NORTHEAST COLORADO...

* UNTIL 415 PM MDT

* AT 339 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN
  DENVER INTERNATIONAL AIRPORT...OR 15 MILES NORTHEAST OF DENVER...
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHERN AURORA...NORTHEASTERN COMMERCE CITY...DENVER INTERNATIONAL
  AIRPORT...D.I.A. TERMINAL AND CONCOURSES AND WATKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 10451 3978 10437 3974 10464 3974 10476
      3990 10484
TIME...MOT...LOC 2139Z 245DEG 37KT 3985 10471 

HAIL...<.75IN
WIND...70MPH

$$

KRIEDERMAN
3 follow-up statements
443 
WWUS55 KBOU 262149
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
349 PM MDT THU JUN 26 2014

COC001-031-262215-
/O.CON.KBOU.SV.W.0143.000000T0000Z-140626T2215Z/
DENVER CO-ADAMS CO-
349 PM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL DENVER AND SOUTHWESTERN ADAMS COUNTIES...

AT 348 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
DENVER INTERNATIONAL AIRPORT...OR 17 MILES NORTHEAST OF DENVER...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTHERN AURORA...EASTERN COMMERCE CITY...DENVER INTERNATIONAL
AIRPORT...D.I.A. TERMINAL AND CONCOURSES AND WATKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3978 10437 3974 10464 3974 10476 3988 10480
      3993 10446
TIME...MOT...LOC 2148Z 256DEG 24KT 3985 10466 

HAIL...<.75IN
WIND...60MPH

$$

KRIEDERMAN
414 
WWUS55 KBOU 262210
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT THU JUN 26 2014

COC001-031-262215-
/O.CON.KBOU.SV.W.0143.000000T0000Z-140626T2215Z/
DENVER CO-ADAMS CO-
410 PM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL DENVER AND SOUTH CENTRAL ADAMS COUNTIES...

AT 407 PM MDT...STRONG OUTFLOW WINDS PRODUCED BY DISSIPATING 
THUNDERSTORMS CONTINUE ACROSS THE AREA.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTHERN AURORA...DENVER INTERNATIONAL AIRPORT...D.I.A. TERMINAL AND
CONCOURSES AND WATKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3978 10437 3974 10464 3974 10476 3988 10469
      3993 10446
TIME...MOT...LOC 2207Z 267DEG 32KT 3980 10445 

HAIL...<.75IN
WIND...60MPH

$$

KRIEDERMAN
284 
WWUS55 KBOU 262216
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
416 PM MDT THU JUN 26 2014

COC001-031-262224-
/O.EXP.KBOU.SV.W.0143.000000T0000Z-140626T2215Z/
DENVER CO-ADAMS CO-
416 PM MDT THU JUN 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DENVER AND SOUTH
CENTRAL ADAMS COUNTIES WILL EXPIRE AT 415 PM MDT...
    
THE SEVERE THUNDERSTORM OUTFLOW WINDS WHICH PROMPTED THE WARNING HAS 
WEAKENED. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
GUSTY WINDS UP TO 45 MPH ARE STILL POSSIBLE IN THIS AREA.

LAT...LON 3978 10437 3974 10464 3974 10476 3988 10469
      3993 10446
TIME...MOT...LOC 2212Z 245DEG 37KT 3980 10445 

$$

KRIEDERMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:06 AM MDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jun 26, 11:06 AM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1106 AM MDT THU JUN 26 2014

.UPDATE...
ISSUED AT 1106 AM MDT THU JUN 26 2014

WILL MAKE SOME MINOR CHANGES TO THE FORECAST THROUGH THIS
AFTERNOON AND EVENING. POPS ACROSS THE PLAINS LOOK TOO LOW FOR
THESE TWO PERIODS. SURFACE ANALYSES SHOWS THE LOWEST SURFACE
PRESSURES AND LEE TROUGH RIGHT UP AGAINST THE EASTERN FOOTHILLS.
THIS WILL ALLOW SOUTHEASTERLY WINDS TO DEVELOP AND STRENGTHEN
UNTIL THE TROUGH MOVES EASTWARD LATER THIS EVENING. THE LATEST RAP
MODEL RUNS SHOW COMPUTED CAPS OF GREATER THAN 1000 J/KG JUST TO
THE EAST OF THE I-25 CORRIDOR WITH VALUES ABOVE 3000 J/KG AT TIMES
TO THE NORTHEAST DURING THE AFTERNOON AND EVENING. SURFACE DEW
POINTS ARE IN THE UPPER 50S AND LOW 60S LATE THIS MORNING. WITH
AN UPPER TROUGH DEVELOPING OVER UTAH THROUGH THIS AFTERNOON...A
SLIGHT INCREASE IN SOUTHWESTERLY FLOW AT MID-LEVELS IS EXPECTED
WHICH COULD MOVE SOME DRIER AIR OUT OF THE MOUNTAINS AND INTO THE
DENVER AREA. THIS WOULD SET UP A DRYLINE BOUNDARY JUST EAST OF THE
METRO AREA...SIMILAR TO YESTERDAY AFTERNOON. STEERING WINDS ALOFT
WILL ONLY BE ABOUT 20 KNOTS...SO AS THUNDERSTORMS DEVELOP...THEIR
EASTWARD PROGRESSION WILL BE RATHER PEDESTRIAN...ALLOWING FOR SOME
LOCALLY HEAVY RAINFALL ALONG WITH THE HAIL AND GUSTY WINDS. WILL
BUMP UP POPS ACROSS THE PLAINS TO THE SCATTERED CATEGORY FOR THIS
AFTERNOON AND EVENING.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 330 AM MDT THU JUN 26 2014

LOOKS LIKE TODAY SHOULD BE SIMILAR TO WEDNESDAY AS REGARDS
CONVECTIVE DEVELOPMENT. SYNOPTIC SCALE ENVIRONMENT SHOULD BE
SOMEWHAT FAVORABLE OVER THE WESTERN SECTIONS OF THE AREA
THROUGHOUT THE PERIOD AS FORECAST QG VERTICAL MOTIONS ARE WEAKLY
ASCENDING THERE. OVER THE NORTHEAST PLAINS PRETTY DECENT SUBSIDENT
FLOW IS FORECAST THROUGH MUCH OF THE DAY WITH BETTER ASCENDING
MOTION LATER IN THE AFTERNOON AND INTO THE EVENING. THERMODYNAMICS
WILL AGAIN FAVOR AREAS EAST OF THE URBAN CORRIDOR BY AFTERNOON AS
HIGH CAPES SHOWN EARLY UP AGAINST THE MOUNTAINS DIMINISH AS THE
SHALLOW LAYER OF MOISTURE MIXES OUT. VERTICAL WIND PROFILES REMAIN
DECENT OUT ACROSS THE PLAINS AS WELL. CONSEQUENTLY THE SEVERE
WEATHER THREAT SHOULD BE CONFINED TO THE FAR NORTHEASTERN COUNTIES
THIS AFTERNOON AND EVENING. CONVECTIVE ACTIVITY OVER THE URBAN
CORRIDOR LOOKS TO BE OF THE DRY MICROBURST VARIETY BASED ON
FORECAST SOUNDINGS AND WITH GPS MEASURED PRECIPITABLE WATER
VALUES DOWN 0.10 TO 0.15 FROM 24 HOURS AGO FLOODING THREAT SEEMS
MINIMAL IN THE MOUNTAINS...FOOTHILLS AND URBAN CORRIDOR. WHERE THE
SEVERE THREAT EXISTS FURTHER EAST HEAVY RAINS AND POTENTIAL
FLOODING ARE ALSO POSSIBLE WITH THE CONVECTION THAT DEVELOPS
THERE. MODELS SUGGEST SOME PRECIPITATION CHANCES WILL CONTINUE
THROUGH THE NIGHT IN THE MOUNTAINS AS THE UPPER TROUGH APPROACHES.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 118 AM MDT THU JUN 26 2014

THE UPPER TROUGH WILL BE SHEARING ACROSS THE NORTHERN ROCKIES ON
FRIDAY INTO EARLY SATURDAY. LIFT AND COOLER AIR ALOFT ASSOCIATED
WITH THE TROUGH WILL ALLOW AT LEAST ISOLATED THUNDERSTORMS TO
DEVELOP OVER MOST OF THE CWA...WITH HIGHEST POPS OVER THE
MOUNTAINS AND CLOSER TO THE WYOMING BORDER. SPC OUTLOOK OF SEVERE
LOOKS REASONABLE FOR FAR NORTHEAST COLORADO FOR FRIDAY AFTERNOON
AND EVENING. TEMPERATURES WILL BE A BIT COOLER ON FRIDAY WITH
INCREASED CLOUDS.

DRY DOWNSLOPE FLOW WILL TAKE HOLD BEHIND THE TROUGH ON SATURDAY.
AND CONTINUE SUNDAY. TEMPERATURES WILL ALSO INCREASE INTO THE
LOWER TO MIDDLE 90S ON THE PLAINS ON SUNDAY.

A WEAK COOL FRONT WILL DROP TEMPS BACK INTO THE 80S ON
MONDAY...LOOKS LIKE THE PLAINS WILL REMAIN STABLE...BUT SOME
MOISTURE MAY BEGIN TO INFILTRATE OVER THE MOUNTAINS. AS THE RIDGE
BUILDS ALOFT TUESDAY AND WEDNESDAY THE MOISTURE IS EXPECTED TO
INCREASE UNDER THE RIDGE...WITH THUNDERSTORMS AGAIN OVER THE
MOUNTAINS...AND SPREADING TO THE PLAINS.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z FRIDAY MORNING)
ISSUED AT 1106 AM MDT THU JUN 26 2014

THE MOST SIGNIFICANT THUNDERSTORM DEVELOPMENT IS EXPECTED TO BE
EAST OF KDEN THROUGH THE AFTERNOON AND EVENING...SO WILL STICK
WITH VCTS IN THE NEXT TAF ISSUANCE. ANY SHOWERS THAT MOVE OVER THE
DENVER AREA WILL PROBABLY BE HIGH-BASED IN NATURE WITH SOME
MICROBURSTS POSSIBLE. OUTFLOW BOUNDARIES FROM HEAVIER STORMS TO
THE EAST LATER IN THE EVENING COULD BRING EAST AND SOUTHEASTERLY
WINDS TO THE AREA THROUGH THE EVENING. DO NOT SEE MUCH OTHER
AVIATION IMPACTS THROUGH FRIDAY MORNING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DANKERS
SHORT TERM...ET
LONG TERM...RTG
AVIATION...DANKERS
Hazardous weather outlook, Jun 26, 11:12 AM MDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1112 AM MDT THU JUN 26 2014

COZ030>051-271715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1112 AM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS
AFTERNOON AND EVENING OVER MOST OF THE PLAINS. SOME OF THESE
STORMS COULD BECOME STRONG AND/OR SEVERE TO THE EAST OF A FORT
MORGAN TO LIMON LINE. LARGE HAIL AND HEAVY RAINS WILL BE THE MAIN
THREAT FROM THE THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING.
OVER THE MOUNTAINS...FOOTHILLS AND I-25 CORRIDOR...THE LOW LEVELS
OF THE AIRMASS ARE EXPECTED TO DRY OUT DURING THE DAY...LEADING TO
HIGH-BASED THUNDERSTORMS. THESE STORMS WILL NOT PRODUCE MUCH RAIN
BUT COULD PRODUCE BRIEF GUSTY WINDS TO 45 MPH OR SO.

AN UPPER LEVEL LOW PRESSURE AREA WILL BE APPROACHING THE STATE
LATER TONIGHT. SOME SHOWER AND THUNDERSTORM ACTIVITY MAY PERSIST
INTO THE NIGHT TIME HOURS IN THE HIGH COUNTRY AS THIS SYSTEM
APPROACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE UPPER LEVEL TROUGH WILL PASS ACROSS NORTHERN COLORADO ON
FRIDAY...BRINGING SLIGHTLY COOLER TEMPERATURES AND AN INCREASING
CHANCE OF THUNDERSTORMS TO MUCH OF NORTHEAST COLORADO. A DRIER AND
WARMER WESTERLY FLOW ALOFT WILL THEN RETURN TO THE OUTLOOK AREA
SATURDAY AND SUNDAY. COOLER AIR WILL SPREAD ACROSS THE NORTHEAST
PLAINS MONDAY AS A FRONT MOVES INTO THE REGION. THUNDERSTORMS WILL
AGAIN BE POSSIBLE OVER MOST OF THE FORECAST AREA TUESDAY AND
WEDNESDAY WITH SEASONAL TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT SINCE THE
STRONGEST STORMS WILL BE WELL EAST OF THE I-25 URBAN CORRIDOR.

In the hours before

Special weather statement, Jun 26, 3:37 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT THU JUN 26 2014

COZ040-045-262200-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
337 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE...EAST CENTRAL
DENVER AND WESTERN ADAMS COUNTIES UNTIL 400 PM MDT...

AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WESTERN DENVER INTERNATIONAL AIRPORT...OR 14 MILES NORTHEAST OF
DENVER...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN DENVER...NORTHERN AURORA...NORTHEASTERN COMMERCE CITY...
BRIGHTON...DENVER INTERNATIONAL AIRPORT AND D.I.A. TERMINAL AND
CONCOURSES.

LAT...LON 3974 10476 3989 10488 4000 10457 3979 10434
TIME...MOT...LOC 2137Z 245DEG 37KT 3985 10473

KRIEDERMAN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:03 PM MDTSpecial Weather StatementBOUWashington42 min
Jun 25, 6:41 PM MDTSpecial Weather StatementBOUWashington34 min
Jun 25, 7:25 PM MDTSevere Thunderstorm WarningBOUWashington33 min
Jun 25, 7:35 PM MDTAreal Flood AdvisoryBOUWashington3 hr
Jun 26, 3:37 PM MDTSpecial Weather StatementBOUAdams23 min
Jun 26, 4:28 PM MDTSpecial Weather StatementBOUElbert32 min
Jun 26, 4:39 PM MDTSevere Thunderstorm WarningBOUElbert13 min
Jun 26, 5:11 PM MDTSpecial Weather StatementBOUAdams34 min
Jun 26, 5:21 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan24 min
Jun 26, 5:29 PM MDTSpecial Weather StatementBOUBroomfield31 min
Jun 26, 5:48 PM MDTSpecial Weather StatementBOUWashington42 min
Jun 26, 5:55 PM MDTSevere Thunderstorm WarningBOUWeld35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.